American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05E40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Alexandre Tchernev and Marco Varisco. Modules over categories and Betti posets of monomial ideals. Proc. Amer. Math. Soc. 143 (2015) 5113-5128.
Abstract, references, and article information   
View Article: PDF

[2] Jürgen Herzog, Takayuki Hibi and Ayesha Asloob Qureshi. Polarization of Koszul cycles with applications to powers of edge ideals of whisker graphs. Proc. Amer. Math. Soc. 143 (2015) 2767-2778.
Abstract, references, and article information   
View Article: PDF

[3] Adrián Pastine and Fabrizio Zanello. Two unfortunate properties of pure $f$-vectors. Proc. Amer. Math. Soc. 143 (2015) 955-964.
Abstract, references, and article information   
View Article: PDF

[4] Yi-Huang Shen. When will the Stanley depth increase?. Proc. Amer. Math. Soc. 141 (2013) 2265-2274.
Abstract, references, and article information   
View Article: PDF

[5] David Perkinson, Jacob Perlman and John Wilmes. Primer for the algebraic geometry of sandpiles. Contemporary Mathematics 605 (2013) 211-256.
Book volume table of contents   
View Article: PDF

[6] Adam McCabe and Gregory G. Smith. Log-concavity of asymptotic multigraded Hilbert series. Proc. Amer. Math. Soc. 141 (2013) 1883-1892.
Abstract, references, and article information   
View Article: PDF

[7] Dan Laksov. On Zanello's lower bound for level algebras. Proc. Amer. Math. Soc. 141 (2013) 1519-1527.
Abstract, references, and article information   
View Article: PDF

[8] Dorin Popescu. Graph and depth of a monomial squarefree ideal. Proc. Amer. Math. Soc. 140 (2012) 3813-3822.
Abstract, references, and article information   
View Article: PDF

[9] Mats Boij, Juan C. Migliore, Rosa M. Miró-Roig, Uwe Nagel and Fabrizio Zanello. On the shape of a pure $O$-sequence. Memoirs of the AMS 218 (2012)
Book volume table of contents   

[10] Satoshi Murai. Free resolutions of lex-ideals over a Koszul toric ring. Trans. Amer. Math. Soc. 363 (2011) 857-885. MR 2728587.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia